Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Medication for Hyperacidity - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   hi
Doctor :   how can i help you
User :   fine
Doctor :   please go ahead with ur medical
User :   Pls provide inf. on histac 150 tablet
Doctor :   r u there
User :   yes
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Dependents: Yes/ No.
User :   27, M, service,Mumbai, Married, Yes.
Doctor :   histac is ranitidine which blocks histamine H2-receptors in the stomach and prevents histamine-mediated gastric acid secretion. It does not affect pepsin secretion, pentagastrin-stimulated factor secretion or serum gastrin.
User :   can you explain in simple word
Doctor :   the tablet u asked for is rantidine
Doctor :   ranitidine
Doctor :   this is generic name of histac
User :   pls provide anwer in some simple words
Doctor :   this is prescribed for hyperacidity or stomach ulcers
Doctor :   or eradication of h.pylori infection
Doctor :   I have to close this chat window as you have moved out of the chat. Please log in again if you need further medical advice.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor